MAUDE Adverse Event Report: EBI, LLC. SPF-XL IIB 2/DM; STIMULATOR, INVASIVE BONE GROWTH

EBI, LLC. SPF-XL IIB 2/DM; STIMULATOR, INVASIVE BONE GROWTH
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: zimmer biomet polaris translation screws.Therapy date: (b)(6) 2020.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3012447612-2020-00415, 3012447612-2020-00416, 3012447612-2020-00417, 3012447612-2020-00418, 3012447612-2020-00419, 3012447612-2020-00420, 3012447612-2020-00421, 3012447612-2020-00422, 3012447612-2020-00423, 3012447612-2020-00424, 3012447612-2020-00425.
 
Event or Problem Description
It was reported that there was an interaction between the spf xl iib 2/dm and the cobalt chrome of the polaris translation screws.As a result, multiple screws disassembled.A revision surgery was performed to remove the screws.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow up is being submitted to relay additional information.The device was not returned for evaluation as it is still implanted in the patient.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.The root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections were updated: b4: date of this report added.G1-g2: contact office updated.G4: date received by manufacturer added.G7: type of report.H2: follow up type.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: method code updated to 4114: device not returned.H6: method code updated to 3331: analysis of production records.H6: results code updated to 3221: no findings available.H6: conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description

Brand Name
SPF-XL IIB 2/DM
Common Device Name
STIMULATOR, INVASIVE BONE GROWTH
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10367782
Report Number0002242816-2020-00083
Device Sequence Number3246738
Product Code LOE
UDI-Device Identifier00812301020089
UDI-Public00812301020089
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P850035/S023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10-1335M
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;